# SDR UPS02239010

- Difficulty date: July 23, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 53,970 hours, 39,800 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT WHEEL WELL, BS 930 FRAME IS CRACKED ON INNER FLANGE UPPER HOLE.  REPAIR CARRIED OUT IAW UPS EO B727-5310-2611-B.
